Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

TelephoneKiosk

Member
  • Total Reviews

    0
  • Content Count

    12
  • Joined

  • Last visited

Community Reputation

0 Neutral

About TelephoneKiosk

  • Rank
    New Member
  1. So I just finished my second month of Accuntane (I think I have 4 months left now) and I'm still getting some acne. Is this normal, or should I have stopped getting acne by now?
  2. Ah, well, then I just have hyperpigmentation. How long does it usually take for that to go away?
  3. How do I know whether it's scars or hyperpigmentation? Also, what kind of info do you need?
  4. My dermatologist suggested I start chemical-peel treatments for my scarring after I finish Accutane, but I'm not entirely sure I want to do that. So I want to know, from your guys' experiences, what the best way to treat scarring is. Are there any over-the-counter drugs that I could take to help fade my acne scars, or should I just wait for them to go away/fade naturally? I do plan on asking my dermatologist when I next see her, but I thought I'd do some research on my own prior to that. Also, I
  5. My dermatologist suggested I start chemical-peel treatments for my scarring after I finish Accutane, but I'm not entirely sure I want to do that. So I want to know, from your guys' experiences, what the best way to treat scarring is. Are there any over-the-counter drugs that I could take to help fade my acne scars, or should I just wait for them to go away/fade naturally? I do plan on asking my dermatologist when I next see her, but I thought I'd do some research on my own prior to that. EDIT
  6. This may be a silly question, but what exactly is hyper pigmentation?
  7. I've had acne for awhile and I am now on accutane so hopefully that will get rid of that problem, but now I'm noticing that I have scarring from my acne. How long will it take for the scars to fade/go away? Also, is there anything I can do to speed up the process (I can't take vitamins because accutane)?
  8. She also may have misspoke, as my accutane packages clearly say take one per day (both the 20 and 40mg say this.) Not to mention I got four boxes of each, as opposed to four boxes on 20mg and eight boxes of 40mg.
  9. Odd that they'd prescribe 40mg to someone who weighs 160pds and 100mg to someone who weighs 158 :/
  10. I'm 17 and I weigh 158 pds. My dermatologist told me to take one 20mg of accutane during the day, and two 40mg at night (so 100mg in all) I thought this was too much, so I'm only taking one 20mg in the day and one 40mg at night. Is this too small a dosage for my age/weight? Should I take the dosage my doctor told me to?
  11. Ok, so I manned up and took it today. I'm 17 and weigh 165 pds and my doctor told me to take one 20mg in the morning and two 40mgs at night. I thought to myself "WTF that's probably way too much" so I only took one 20mg and one 40mg. I want to do everything possible to avoid any severe, long-term side effects, so what all can I do to achieve this?
  12. I was recently prescribed Accutane after trying other medications for my acne and having them not work. I was excited about trying it because my acne is slightly severe and has been causing self-esteem issues for me. Not to mention the cystic acne on my back is painful. The Accutane is sitting in my bathroom right now. I haven't taken it yet, but I'm supposed to start today. I was gonna start this morning, but then I read some posts on here from people who experienced long-term side effects from
×